Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

ON LIFTING OF STABLE RANGE ONE ELEMENTS

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.57, no.3, pp.793-807, 2020 (Peer-Reviewed Journal) identifier identifier

Primitive Submodules, Co-semisimple and Regular Modules

TAIWANESE JOURNAL OF MATHEMATICS, vol.22, no.3, pp.545-565, 2018 (Peer-Reviewed Journal) identifier identifier

Comorphic rings

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.17, no.4, 2018 (Peer-Reviewed Journal) identifier identifier

C4-and D4-Modules via perspective direct summands

COMMUNICATIONS IN ALGEBRA, vol.46, no.10, pp.4480-4497, 2018 (Peer-Reviewed Journal) identifier identifier

On internally cancellable rings

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.16, no.6, 2017 (Peer-Reviewed Journal) identifier identifier

Strongly nil -clean rings

Journal of Algebra Combinatorics Discrete Structures and Applications, vol.4, pp.155, 2017 (Peer-Reviewed Journal) identifier

ON JACOBSON AND NIL RADICALS RELATED TO POLYNOMIAL RINGS

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.53, no.2, pp.415-431, 2016 (Peer-Reviewed Journal) identifier identifier

A class of uniquely (strongly) clean rings

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.1, pp.40-51, 2014 (Peer-Reviewed Journal) identifier identifier

RINGS CLOSE TO SEMIREGULAR

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.49, no.3, pp.605-622, 2012 (Peer-Reviewed Journal) identifier identifier

Strong lifting splits

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.215, no.8, pp.1879-1888, 2011 (Peer-Reviewed Journal) identifier identifier

CHAIN CONDITIONS ON NON-SUMMANDS

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.10, no.3, pp.475-489, 2011 (Peer-Reviewed Journal) identifier identifier

A Generalization of Semiregular and Almost Principally Injective Rings

ALGEBRA COLLOQUIUM, vol.17, pp.905-916, 2010 (Peer-Reviewed Journal) identifier identifier

Almost-perfect modules

Glasgow Mathematical Journal, vol.52, no.A, pp.33-40, 2010 (Peer-Reviewed Journal) identifier identifier

A generalization of semiregular and semiperfect modules

ALGEBRA COLLOQUIUM, vol.15, no.4, pp.667-680, 2008 (Peer-Reviewed Journal) identifier identifier

A generalization of projective covers

JOURNAL OF ALGEBRA, vol.319, no.12, pp.4947-4960, 2008 (Peer-Reviewed Journal) identifier identifier

delta-M-small and delta-Harada modules

COMMUNICATIONS IN ALGEBRA, vol.36, no.2, pp.423-433, 2008 (Peer-Reviewed Journal) identifier identifier

The torsion theory cogenerated by delta-M-small modules and gco-modules

COMMUNICATIONS IN ALGEBRA, vol.35, no.2, pp.623-633, 2007 (Peer-Reviewed Journal) identifier identifier

Duo modules

GLASGOW MATHEMATICAL JOURNAL, vol.48, pp.533-545, 2006 (Peer-Reviewed Journal) identifier identifier

Semiperfect modules with respect to a preradical

COMMUNICATIONS IN ALGEBRA, vol.34, no.3, pp.841-856, 2006 (Peer-Reviewed Journal) identifier identifier

Semiregular modules with respect to a fully invariant submodule

COMMUNICATIONS IN ALGEBRA, vol.32, no.11, pp.4285-4301, 2004 (Peer-Reviewed Journal) identifier identifier

The torsion theory generated by M-small modules

ALGEBRA COLLOQUIUM, vol.10, no.1, pp.41-52, 2003 (Peer-Reviewed Journal) identifier identifier

Modules with small cyclic submodules in their injective hulls

COMMUNICATIONS IN ALGEBRA, vol.30, no.4, pp.1575-1589, 2002 (Peer-Reviewed Journal) identifier identifier

The Z* functor for rings whose primitive images are Artinian

COMMUNICATIONS IN ALGEBRA, vol.30, no.10, pp.4915-4930, 2002 (Peer-Reviewed Journal) identifier identifier

On a class of modules

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.57, pp.269-275, 2000 (Peer-Reviewed Journal) identifier identifier identifier

Articles Published in Other Journals

Some Characterizations of V modules and Rings

Vietnam Journal of Mathematics, vol.26, pp.253-258, 1998 (Peer-Reviewed Journal)

On Prime Submodules

Far East Journal of Mathematical Science, pp.163-168, 1996 (Peer-Reviewed Journal)

Refereed Congress / Symposium Publications in Proceedings

Strongly J-Clean Rings with Involutions

31st Ohio State-Denison Mathematics Conference, Ohio, United States Of America, 25 - 27 May 2012, vol.609, pp.33-34 identifier

ON mu-ESSENTIAL AND mu-M-SINGULAR MODULES

5th China-Japan-Korea International Symposium on Ring Therory 2007, Tokyo, Japan, 10 - 15 September 2007, pp.272-283 identifier

On some injective modules in sigma[M]

International Conference on Modules and Comodules, Porto, Portugal, 6 - 08 September 2006, pp.313-315 identifier

On Some Injective Modules

International Conference on Modules and Comodules, Lizbon, Portugal, 08 September 2006, pp.313-329